# SDR BA06014

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Aircraft time: 26,181 hours, 3,863 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C12858CA01
- Part serial: Q00173002247
- Condition: Failed
- Location: Flt Management
- Part time: 19,710 hours, 2,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 782, PHL-FRA: EN ROUTE, FMGEC 1 FAILED.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE NUMBER 1 FMGEC.  NO FURTHER FAULTS.
